Aa
Aa
A
A
A
Close
Avatar universal

Itchy skin after taking birth control and worried. What should I do?

I had unprotected sex two weeks ago. The guy used withdrawal method.  I took morning after pill 48 hours after it happened.  

I had another unprotected sex 3 days ago. This time, there was a condom, but the condom was stuck onto my vulva and I feared that the semen would leak out and get into my vagina.

The guy did it with me again after around 15 minutes. This time, there was no condom and he used the withdrawal method.

I went to the doctor and he said that I was no longer able to take another morning after pill.

He gave me the birth control pill instead. I asked him whether there is a possibility of getting pregnancy from the incident that happened two weeks ago. He said "it is highly unlikely" and asked me not to worry, but if I am still worried, I can always take a pregnancy test to confirm it.

I had itchy skin all over my body, some skin rashes and acne two days after taking the pill. Sometimes, there is burning sensation on my skin. The itch doesn't stop even when I am trying to sleep at night. My eyes are getting very dry as well.

I read that pregnancy may also cause itching of skin. Hence, I'm not sure what is the root cause of it. But this issue happened just two days after I took the birth control pill. Hence, it could also be caused by the pill.

Should I stop taking the pill, look for a doctor or continue taking the pill (in fear of pregnancy)? I'm really afraid of pregnancy and I don't know what else to rely on aside from the pill. I'm also afraid of the possibility that I might get pregnant.
1 Responses
Sort by: Helpful Oldest Newest
134578 tn?1614729226
COMMUNITY LEADER
It's possible the pill gave you the itches, but if the morning-after pill didn't, it's more likely that you are just anxious. People who are stressed can sometimes even get the hives from it. Call the doctor's office and ask for a prescription for a different brand of pill if you would like to test out if the pill is what caused the itching.

Incidentally, don't let someone penetrate you unprotected after he has ejaculated. There will be semen and sperm in his urethra after ejaculation and it will enter your body. You talk in your posts about (what you call) "the withdrawal method." It is not a "method," it's a justification a guy uses who doesn't want to wear a condom, and it does not prevent pregnancy. If you are getting your birth-control information from guys, find a reliable site like Planned Parenthood and read up. You've been doing some risky stuff.
Helpful - 0
1 Comments
(Where I said, "People who are stressed can sometimes even get the hives from it," I meant from stress, not from the pill.)
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.